# SDR DALA1229779221

- Difficulty date: May 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 32,698 hours, 22,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  FOUND LOWER EMERGENCY LIGHTS DISCONNECTED.  RECONNECTED, OPERATION CHECKS NORMAL.
